# SDR AALA201904059018

- Difficulty date: April 3, 2019
- Submitted: April 5, 2019
- Operation: Air carrier
- Aircraft: N170US
- Make and model: Airbus A321-211
- Aircraft serial: 1462
- Aircraft time: 60,881 hours, 22,914 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: D57259038000
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON LEFT WING UPPER SURFACE TRAILING EDGE OVERHANG SKIN AT WS 7800 BETWEEN RIB 10 AND RIB 11. REPAIRED SKIN PER EA 291500.
